MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-6F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During the processing of this complaint all attempts were made to obtain complete event, patient and device information.
 
Event or Problem Description
Device was deployed on (b)(6) 2018.Patient had no known symptoms post discharge.On (b)(6) 2018 the patient was brought in for an angiogram and the implant was discovered in the right sfa.The doctor attempted to snare the device via antegrade access.During this process the device was lost in the origin of the profunda on the contralateral leg.The doctor then performed contralateral access on the right leg, snared the device and dropped it intentionally in a branch of the internal iliac because this is a location where blood can easily perfuse around the implant and cause no clinical sequellae.
 
Additional Manufacturer Narrative
During the processing of this complaint all attempts were made to obtain complete event, patient and device information.Vasorum ltd is submitting this report on the behalf of dj medical consulting & distribution llc, in accordance with the conditions outlined with the mdr exemption e2017048.Vasorum ltd.(b)(4).Dj medical consulting and distribution llc.(b)(4).
 
Event or Problem Description
Device was deployed on (b)(6) 2018.Patient had no known symptoms post discharge.On (b)(6) 2018, the patient was brought in for an angiogram and the implant was discovered in the right sfa.The doctor attempted to snare the device via antegrade access.During this process the device was lost in the origin of the profunda on the contralateral leg.The doctor then performed contralateral access on the right leg, snared the device and dropped it intentionally in a branch of the internal iliac because this is a location where blood can easily perfuse around the implant and cause no clinical sequellae.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business park
dublin, leinster D24WP W6
EI  D24WPW6
MDR Report Key8128570
Report Number3009984513-2018-00003
Device Sequence Number16204187
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)210430(10)632628
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberKCLT-6F
Device Lot Number632628
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/05/2018
Device Age6 MO
Initial Date Received by Manufacturer 11/05/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight57